# SDR QMLD201203232842

- Difficulty date: March 23, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 4,981 hours, 13,463 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,813 hours, 3,898 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 0319317180
- Part serial: 70B
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 4,813 hours, 3,898 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ENGINE, FOUND THE COMBUSTION LINER CRACKED.  REPLACING THE COMBUSTION LINER.
